MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251000
Medical Device Problem Codes Burst Container or Vessel (1074); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon catheter device was used in the ureter during a ureteroscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the balloon was attempted to be inflated; however it would not inflate.Reportedly, the balloon was inspected and a small hole was noted.The procedure was completed with another uromax ultra dilatation balloon catheter device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: block b5 and h6 additional information: block b5 block h6: problem code 1504 captures the reportable event of balloon pinhole.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon catheter device was used in the ureter during a ureteroscopy procedure performed on (b)(6), 2019.According to the complainant, during the procedure, the balloon was attempted to be inflated; however it would not inflate.Reportedly, the balloon was inspected and a small hole was noted.The procedure was completed with another uromax ultra dilatation balloon catheter device.There were no patient complications reported as a result of this event.**additional information received on (b)(6)2020** according to the complainant, during the procedure, the balloon burst while inflating to 17 atm.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9756169
Report Number3005099803-2020-00551
Device Sequence Number2184946
Product Code EZN
UDI-Device Identifier08714729341109
UDI-Public08714729341109
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2020
Device Model NumberM0062251000
Device Catalogue Number225-100
Device Lot Number0020117576
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1